International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 100 | Views: 191

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai | C. Selvaraj [3]

Abstract: The objective of this paper is to obtain an upper bounded to the second Hankel determinant $|a_{p+1}a_{p+3}-a_{p+2}^2|$ for $alpha-$ spiral starlike and convex $alpha-$ spiral function of $f$ and using Teoplitz determinants.

Keywords: Analytic functions, multivalent functions, $alpha-$ spiral starlike functions, convex $alpha-$ spiral function, upper bound, second hankel functional, positive real function, Toeplitz determinants

Edition: Volume 5 Issue 4, April 2016,

Pages: 2029 - 2034

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait